# SDR WIB2002F00009

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N31TK
- Make and model: Lear 31A
- Aircraft serial: 059
- Engine: Garrtt TFE731*
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3135540009
- Part serial: 165
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 451 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM LIGHT CAME ON DURING TAKEOFF.  PITCH TRIM INDICATOR MOVES RAPIDLY UP AND DOWN.  INSPECTION AND OVERHAULED EVERY 600 HOURS.  RARELY MAKES 600 HOURS.
